# SDR DALA2019011600284

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 58,280 hours, 21,074 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 2386C
- Condition: Faulty
- Location: Window Heat
- Part time: 53,853 hours, 19,712 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

(LOG 5519511) AT CRUISE 35 MINUTES INTO FLT THE LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. SWITCH OFF 5 MIN THEN ON OVERHEAT LIGHT BACK ON IMMEDIATELY. ALSO SMELLED ELECTRIC SMOKE SMELL IT DISAPATED. R/R LT NR 1 WINDOW PER AMM 56-11 AND WINDOW HEAT CONTROLLER PER AMM 30-41. OPS & LEAK CHK GOOD.
